It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by me ~ bas on September 10, 2000 at 22:47:02:

In Reply to: Re: Question for the ladies only...... posted by Mona on September 10, 2000 at 00:13:33:

Well, I was so bad I did not even sign my name....

I'm on the down side now. It was awful this time
crying, tremor. Made me feel really like I was
sick! It was awful emotionally, depressing.
As for hormones...I have a wonderful ob/gyn...
I can't take hormones...they cause me to have seizures.

Mona ~ let me know about the study....

Thanks! for the information as always!
Love, Ann

Follow Ups

All times are GMT -7. The time now is 07:25 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!